# SDR USAA2010120192745

- Difficulty date: November 28, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 33,441 hours, 18,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - SY6/C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON THE R2 DOOR SILL SHAPE AT FR 66 - FR 68, -Y1732.  REPLACED THE R2 DOOR SILL SHAPE AT FR 66 - FR 68, -Y1732 IAW A319 SRM 51-72-00.
